This paper deals with singular nonlinear partial differential equations of the form , with independent variables , and where is a function continuous in and holomorphic in the other variables. Using the Banach fixed point theorem (also known as the contraction mapping principle), we show that a unique solution exists under the condition that , and with .
Cite this article
Dennis B. Bacani, Hidetoshi Tahara, Existence and Uniqueness Theorem for a Class of Singular Nonlinear Partial Differential Equations. Publ. Res. Inst. Math. Sci. 48 (2012), no. 4, pp. 899–917DOI 10.2977/PRIMS/90